# SDR UF6A990704

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- Engine: Pwa PW126A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduct Gearbox
- Part number: 3035480
- Condition: Contaminated
- Location: Nr 2 Engine
- Part time: 10,111 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE NR 2 REDUCTION GEARBOX OIL ANALYSIS IS SHOWING A HIGH CONCENTRATION OF METAL.  MAINTENANCE REMOVED AND REPLACED THE NR 2 REDUCTION GEARBOX.  SYSTEM OPS CHECKED GOOD.  (M)
